Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Galbraith, Grant N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Galbraith, Grant N. (2002) Cosmically Lipschitz set-valued mappings. Set Valued Analysis, 10 (4). pp. 331-360. ISSN 0927-6947

Galbraith, Grant N. (2000) Extended Hamilton-Jacobi characterization of value functions in optimal control. SIAM Journal on Control and Optimization, 39 (1). pp. 281-305. ISSN 0363-0129

This list was generated on Sun Jun 13 15:45:12 2021 BST.